# SDR CALA0000161

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FACE OF BELTFRAME IN AFT BAG BIN CORRODED AT STA 1322, LONGERON 23L TO 29R.  THE BELTFRAME WAS REPLACED AND A SPLICE REPAIR WAS INSTALLED IAW SRM 55-03, FIGURE 2A, 51-10-3, 51-30-2,  51-30-5.
